Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

The Generalized Baues Problem for cyclic polytopes II

Title data

Athanasiadis, Christos A. ; Rambau, Jörg ; Santos, Francisco:
The Generalized Baues Problem for cyclic polytopes II.
In: Publications de l'Institut Mathematique. Vol. 66 (80) (1999) . - pp. 3-15.
ISSN 0350-1302

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy > Chair Mathematics in Economy - Univ.-Prof. Dr. Jörg Rambau
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 10 Nov 2014 08:36
Last Modified: 25 Feb 2015 13:35
URI: https://eref.uni-bayreuth.de/id/eprint/3386